American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[2] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia